# SDR ASAA2021042434648

- Difficulty date: April 24, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 44,739 hours, 13,240 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: 21C1322
- Condition: Inoperative
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1 AFT FUEL PUMP DOES NOT ILLUMINATE TO LOW PRESSURE WHEN SELECTED TO OFF POSITION VERIFIED ANNUNCIATOR DOES PRESS TO TEST OK ONLY OCCURRED IN FLIGHT UPON SHUTDOWN ANNUNCIATOR APPEARS TO FUNCTION NORMALLY. GROUNDED - YES. REMOVED AND REPLACED #1 AFT FUEL PUMP PRESSURE SWITCH IAW B737-800 AMM 28-42-11 OPS AND LEAK CHECK GOOD.
